Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
msdizz

when will it get better?!?!?!?!

Ive been on Accutane for two months and this week started the 3rd month... I am still breaking out, I am still very dry and very red and getting extremely frustrated!!!

I started on 80mg a day and I am still taking the same dose

I wash with a gentle cleanser and moisturize everyday

What is the deal? When did everyone else really start to see results? I know it takes time but I was wondering how long it would take to start to improve... I really need some support and something to look forward to, as these past couple months have really got me down

thanks!

Share this post


Link to post
Share on other sites

Accutane is supposed to make your acne worse in the beginning and you're supposed to be very dry cuz that's what the drug does, it dries up every single pore in your body. Be more patient, it sounds like it's working. These symptoms should be expected. I still had a few breakouts when I was on it for a month or two then started improving a lot more on the third month.

Share this post


Link to post
Share on other sites

i noticed results after 3 weeks where i am right now. My face is smooth but i still have red marks but i still have to be on it for another 3 months.

Share this post


Link to post
Share on other sites

woa you started on 80mg? i started on 20 then 40 know 60

anyway use a Moisturizer with spf 30 and try avoid the sun where possible,

drinking lots of water alos helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×